# SDR SWAA2015061940959

- Difficulty date: May 22, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737790
- Aircraft serial: 28253
- Aircraft time: 34,663 hours, 23,416 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ON SHEAR TIE CORRODED AT BS 727C, BETWEEN STRINGER 27L - 27R.  R & R SHEAR TIE IAW SRM.
